# SDR FDEA201605221713

- Difficulty date: May 22, 2016
- Submitted: May 23, 2016
- Operation: Air carrier
- Aircraft: N615FE
- Make and model: Doug MD-11F
- Aircraft serial: 48767
- Aircraft time: 65,803 hours, 15,474 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Bracket
- Part number: ARC2512504
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBD FLAP, OTBD AFT HINGE BRACKET, FLAP SIDE, PIVOT OTBD LUG BORE FOUND CORROSION.  CORROSION REWORKED AND FOUND EXCEEDED LIMIT IAW CMM 57-52-03.  EXISTING HOLE DIA: 1.313", FINAL HOLE DIA: 1.326" AND MAXIMUM ALLOWABLE HOLE DIA: 1.220". NEW REPAIR BUSHING FABRICATED AND INSTALLED IAW EA 1-5750-162344B, PT 4 STEPS, 1A & 1C TITLE: WINGS.  FLIGHT SURFACES, RT WING, INBD FLAP-OTBD HINGE BRACKET ASSY, CORROSION REPAIR.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.  REFER TO 57503746 FOR WORK DETAILS.
